Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 61, NWS Grand Rapids, MI

September 7, 2012

NWS Grand Rapids, MI issued this small craft advisory at Sep 7, 2012, 3:28 AM EDT. It took effect at Sep 7, 2012, 5:00 PM EDT. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2012, 3:28 AM EDT (07:28 UTC)
In effect from
Sep 7, 2012, 5:00 PM EDT
Expired
Sep 10, 2012, 3:54 AM EDT
In force
59 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WHUS73 KGRR 070728
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 AM EDT FRI SEP 7 2012

LMZ844>849-071530-
/O.NEW.KGRR.SC.Y.0061.120907T2100Z-120908T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
328 AM EDT FRI SEP 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
6 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
6 PM EDT SATURDAY. 

* WINDS...INCREASING TO 20 TO 25 KTS WITH GUSTS TO 30 KTS TONIGHT
  THROUGH SATURDAY. 

* WAVES...BUILDING TO 3 TO 5 FEET LATE THIS AFTERNOON AND TO 3 TO
  6 FEET TONIGHT AND AS HIGH AS 4 TO 7 FEET SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
14 follow-up statements
362 
WHUS73 KGRR 071920
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
320 PM EDT FRI SEP 7 2012

LMZ844>849-080330-
/O.CON.KGRR.SC.Y.0061.120907T2100Z-120908T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
320 PM EDT FRI SEP 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

* WINDS...INCREASING TO 20 TO 25 KTS WITH GUSTS TO 30 KTS 
  TONIGHT THROUGH SATURDAY. 

* WAVES...BUILDING TO 3 TO 5 FEET LATE THIS AFTERNOON AND TO 3 
  TO 6 FEET TONIGHT AND AS HIGH AS 4 TO 7 FEET SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
840 
WHUS73 KGRR 080045
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
845 PM EDT FRI SEP 7 2012

LMZ844>849-080845-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120908T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
845 PM EDT FRI SEP 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

* WINDS...INCREASING TO 20 TO 25 KTS WITH GUSTS TO 30 KTS 
  TONIGHT THROUGH SATURDAY. 

* WAVES...BUILDING TO 4 TO 7 FEET TONIGHT AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
972 
WHUS73 KGRR 080730
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 AM EDT SAT SEP 8 2012

LMZ844>849-081530-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120908T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
330 AM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
410 
WHUS73 KGRR 081408
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1008 AM EDT SAT SEP 8 2012

LMZ847-848-082215-
/O.EXT.KGRR.SC.Y.0061.000000T0000Z-120909T1000Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
1008 AM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS TONIGHT.

* WAVES...4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-082215-
/O.EXT.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
1008 AM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 15 TO 20 KNOTS SUNDAY.

* WAVES...5 TO 8 FEET TODAY... 4 TO 6 FEET TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ849-082200-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120908T2200Z/
PENTWATER TO MANISTEE MI-
1008 AM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 15 TO 20 KNOTS SUNDAY.

* WAVES...5 TO 8 FEET SUBSIDING TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WDM
548 
WHUS73 KGRR 081927
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
327 PM EDT SAT SEP 8 2012

LMZ849-082200-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120908T2200Z/
PENTWATER TO MANISTEE MI-
327 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 25 KNOTS VEERING TO NORTH 15 TO 20 KNOTS
  OVERNIGHT AND CONTINUING SUNDAY.

* WAVES...3 TO 5 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ847-848-090330-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T1000Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
327 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS
  OVERNIGHT AND CONTINUING SUNDAY.

* WAVES...3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-090330-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
327 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS
  LATE TONIGHT AND CONTINUING SUNDAY.

* WAVES...4 TO 6 FEET TONIGHT AND 3 TO 5 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
384 
WHUS73 KGRR 082233
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
633 PM EDT SAT SEP 8 2012

LMZ849-090645-
/O.NEW.KGRR.SC.Y.0062.120908T2233Z-120909T1000Z/
PENTWATER TO MANISTEE MI-
633 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY. 

* WINDS...WEST 15 TO 25 KNOTS BECOMING NORTH.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ847-848-090645-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T1000Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
633 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS 
  OVERNIGHT AND CONTINUING SUNDAY. 

* WAVES...3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-090645-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
633 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS 
  LATE TONIGHT AND CONTINUING SUNDAY. 

* WAVES...4 TO 6 FEET TONIGHT AND 3 TO 5 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
408 
WHUS73 KGRR 090147
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
947 PM EDT SAT SEP 8 2012

LMZ849-091000-
/O.CON.KGRR.SC.Y.0062.000000T0000Z-120909T1000Z/
PENTWATER TO MANISTEE MI-
947 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTH.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ847-848-091000-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T1000Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
947 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS 
  OVERNIGHT AND CONTINUING SUNDAY. 

* WAVES...3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-091000-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
947 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS 
  LATE TONIGHT AND CONTINUING SUNDAY. 

* WAVES...4 TO 6 FEET TONIGHT AND 3 TO 5 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
122 
WHUS73 KGRR 090740
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
340 AM EDT SUN SEP 9 2012

LMZ849-091545-
/O.EXT.KGRR.SC.Y.0062.000000T0000Z-120909T2200Z/
PENTWATER TO MANISTEE MI-
340 AM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH NORTHWEST WINDS 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ847-848-091545-
/O.EXT.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
340 AM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS 
  OVERNIGHT AND CONTINUING SUNDAY. 

* WAVES...3 TO 5 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-091545-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
340 AM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH 10 TO 20 KNOTS 
  LATE TONIGHT AND CONTINUING SUNDAY. 

* WAVES...4 TO 6 FEET TONIGHT AND 3 TO 5 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
938 
WHUS73 KGRR 091501
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1101 AM EDT SUN SEP 9 2012

LMZ849-092200-
/O.CON.KGRR.SC.Y.0062.000000T0000Z-120909T2200Z/
PENTWATER TO MANISTEE MI-
1101 AM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHEAST WIND 10 TO 15 KNOTS BECOMING NORTH 15 TO 25
  KNOTS BY MID AFTERNOON. WINDS WILL BECOME NORTHEAST 5 TO 10
  KNOTS AFTER MIDNIGHT.

* WAVES...2 TO 4 FEET WILL SUBSIDE TO 1 TO 2 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>848-092200-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-
1101 AM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 5 TO 10 KNOTS BECOMING NORTH 20 TO 25 KNOTS BY
  MID AFTERNOON...BECOMING NORTHEAST 5 TO 15 KNOTS BY MIDNIGHT.

* WAVES...1 TO 3 FEET BUILDING TO 3 TO 5 FEET THIS AFTERNOON...
  SUBSIDING TO 1 TO 2 FEET BY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
514 
WHUS73 KGRR 091801
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
201 PM EDT SUN SEP 9 2012

LMZ844>846-100215-
/O.EXT.KGRR.SC.Y.0061.000000T0000Z-120910T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
201 PM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS...NORTH 20 TO 25 KNOTS...BECOMING NORTHEAST 5 TO 15 KNOTS
  BY MORNING.

* WAVES...3 TO 5 FEET THIS AFTERNOON... SUBSIDING TO 1 TO 2 FEET
  BY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ849-092200-
/O.CON.KGRR.SC.Y.0062.000000T0000Z-120909T2200Z/
PENTWATER TO MANISTEE MI-
201 PM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 25 KNOTS BECOMING NORTHEAST 5 TO 10 KNOTS
  AFTER MIDNIGHT.

* WAVES...2 TO 4 FEET WILL SUBSIDE TO 1 TO 2 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ847-848-092200-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
201 PM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH 20 TO 25 KNOTS...BECOMING NORTHEAST 5 TO 15 KNOTS
  BY MIDNIGHT.

* WAVES...3 TO 5 FEET THIS AFTERNOON... SUBSIDING TO 1 TO 2 FEET
  BY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WDM
770 
WHUS73 KGRR 091906
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
306 PM EDT SUN SEP 9 2012

LMZ849-092200-
/O.CON.KGRR.SC.Y.0062.000000T0000Z-120909T2200Z/
PENTWATER TO MANISTEE MI-
306 PM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 25 KNOTS BECOMING NORTHEAST 5 TO 10 KNOTS 
  AFTER MIDNIGHT. 

* WAVES...2 TO 4 FEET WILL SUBSIDE TO 1 TO 2 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ847-848-092200-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120909T2200Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
306 PM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 25 KNOTS...BECOMING EAST 5 TO 15 KNOTS
  TOWARD DAYBREAK.

* WAVES...2 TO 4 FEET THIS AFTERNOON... SUBSIDING TO 1 TO 2 FEET
  BY DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-100315-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120910T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
306 PM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS...BECOMING EAST 5 TO 15 KNOTS
  TOWARD DAYBREAK.

* WAVES...3 TO 5 FEET... SUBSIDING TO 1 TO 2 FEET BY DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
326 
WHUS73 KGRR 092257
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
657 PM EDT SUN SEP 9 2012

LMZ844>846-100700-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120910T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
657 PM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS...BECOMING EAST 5 TO 15 KNOTS 
  TOWARD DAYBREAK. 

* WAVES...3 TO 5 FEET... SUBSIDING TO 1 TO 2 FEET BY DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
410 
WHUS73 KGRR 100231
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 PM EDT SUN SEP 9 2012

LMZ846-100345-
/O.CAN.KGRR.SC.Y.0061.000000T0000Z-120910T0900Z/
HOLLAND TO GRAND HAVEN MI-
1031 PM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

NORTHERLY WINDS CONTINUE TO DIMINISH.

$$

LMZ844-845-100900-
/O.CON.KGRR.SC.Y.0061.000000T0000Z-120910T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
1031 PM EDT SUN SEP 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS...NORTHEAST 10 TO 20 KNOTS...BECOMING EAST 5 TO 10 KNOTS
  TOWARD DAYBREAK.

* WAVES...3 TO 5 FEET... SUBSIDING TO 1 TO 2 FEET BY DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
379 
WHUS73 KGRR 100754
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
354 AM EDT MON SEP 10 2012

LMZ844-845-100900-
/O.CAN.KGRR.SC.Y.0061.000000T0000Z-120910T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
354 AM EDT MON SEP 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE BECOME MUCH LIGHTER AND WAVES WILL CONTINUE TO SUBSIDE
THROUGH THE EARLY MORNING. WAVES OF ONLY AROUND ONE FOOT ARE
EXPECTED BY LATE MORNING.

$$

JK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 12:16 AM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Sep 7, 12:16 AM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1216 AM EDT FRI SEP 7 2012

.SYNOPSIS...
ISSUED AT 325 PM EDT THU SEP 6 2012
A DEEPENING AREA OF LOW PRESSURE WILL TRACK FROM NORTHERN INDIANA
THROUGH SOUTHEAST LOWER MICHIGAN ON FRIDAY. THIS SYSTEM WILL BRING
WITH IT RAIN AND THUNDERSTORMS. A MUCH COOLER AIRMASS WILL FLOW IN
BEHIND IT FOR THE REMAINDER OF THE WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 325 PM EDT THU SEP 6 2012
THE MAIN CHALLENGE IN THE SHORT TERM DEALS WITH THE IMPACT OF THE
STORM FOR FRIDAY AND SATURDAY. THE 12Z MODELS DID TREND FURTHER
NORTH WITH THE WARM FRONT AND THE LOW PRESSURE SYSTEM TRACK FRIDAY
AFTERNOON. THIS COUPLED WITH THE STRONGER SHEAR ALONG THE WARM
FRONT SUPPORTS AT LEAST A LOW RISK FOR SEVERE WEATHER. WHETHER ANY
SEVERE WEATHER DEVELOPS OR NOT DEPENDS ON THE THE TIMING AND
STRENGTH OF THE STORM AS IT TRACKS THROUGH. ALSO AN IMPRESSIVE
MOIST AXIS ADVECTS IN FROM THE SOUTHWEST WITH TIME WHICH WILL ACT
TO LOWER CLOUD BASES...ESPECIALLY AROUND AND TO THE NORTH OF THE
WARM FRONT. AREAS OF HEAVY RAIN POSSIBLE WITH MORE THAN AN INCH
LIKELY FOR SOME LOCATIONS...ROUGHLY SOUTH OF THE I 96 CORRIDOR.

.LONG TERM...(SUNDAY THROUGH THURSDAY)

ISSUED AT 325 PM EDT THU SEP 6 2012
DEEP UPPER TROUGH WILL BE MOVING AWAY FROM THE REGION SUNDAY AND THE
LAST SHORT WAVE ROTATING AROUND THE TROUGH WILL MAINLY BE NORTHEAST
OF THE CWA. IT/S POSSIBLE THAT WE COULD STILL SEE A FEW SHOWERS
SUNDAY OVER THE CWA BUT THERE'S A BETTER CHANCE THAT WE WON/T...SO
WE REMOVED THE MENTION OF PCPN FROM THE GRIDS.

A LARGE AREA OF HIGH PRESSURE WILL THEN BUILD SOUTHEAST OVER THE
GREAT LAKES THROUGH WEDNESDAY NIGHT LEADING TO DRY WEATHER. WE/LL
SEE A GRADUAL WARMING TREND THROUGH THE PERIOD AS TEMPS CLIMB ABOVE
NORMAL BY MID WEEK. THE NEXT COLD FRONT WILL APPROACH LATE WEDNESDAY
NIGHT/THURSDAY BUT IT/S STILL UNCLEAR AS TO WHETHER WE/LL SEE ANY
PCPN WITH IT. AS SUCH WE/LL RUN WITH DRY WX THURSDAY FOR NOW.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1215 AM EDT FRI SEP 7 2012

NO CHANGES FROM EARLIER THINKING. VFR WEATHER IS EXPECTED TONIGHT
INTO FRIDAY MORNING. WHILE THERE IS A CHANCE FOR RADIATION FOG
WITH HIGH PRESSURE OVERHEAD... FEEL THAT WITH A DRIER AIR MASS IN
PLACE THE POTENTIAL/COVERAGE WILL BE TOO LOW TO ADVERTISE FOG/MIST
IN ALL THE TAFS. THAT SAID... BCFG/MIFG COULD BRIEFLY/LOCALLY
RESTRICT VSBYS AROUND DAWN FRIDAY.

AS RAIN SHOWERS DEVELOP ON FRIDAY... CONDITIONS SHOULD REMAIN
PREDOMINATELY VFR. HOWEVER AFTER 21-23Z VSBYS SHOULD TREND TOWARD
MVFR AS THE RAIN BECOMES MORE WIDESPREAD AND HEAVIER. PASSAGE OF
THE COLD FRONT SHOULD BRING LOWER IFR CIGS INTO THE MKG AREA LATE
IN THE DAY... WITH THOSE SPREADING EAST OVER THE REST OF THE AREA
TOWARD/AFTER 00Z SAT.

TSTM POTENTIAL LOOKS BEST ALONG/SOUTH OF THE I-94 CORRIDOR 22-03Z
FRIDAY... SO ONLY INCLUDED VCTS/CB IN THE AZO/BTL/JXN TAFS AND
KEPT IT OUT OF THE OTHERS.

&&

.MARINE...
ISSUED AT 325 PM EDT THU SEP 6 2012

CONTINUED SUPPORT FOR HIGHER WAVES AND ASSOCIATED HAZARDS FRI
NIGHT INTO SAT. NOT MUCH CHANGE WITH THE WATERSPOUT RISK AS WELL.
NO HEADLINES YET.

&&

.HYDROLOGY...
ISSUED AT 325 PM EDT THU SEP 6 2012

SWATH OF AN INCH OF RAIN LIKELY FRI INTO FRI NIGHT. SHOULD LEAD TO
RISES. HOWEVER FLOODING NOT EXPECTED IF WE SEE THIS MUCH RAIN.
CONTINUE TO MONITOR THE STORM AS IT DEVELOPS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...93
AVIATION...MEADE
HYDROLOGY...MJS
MARINE...MJS
Hazardous weather outlook, Sep 6, 8:12 PM EDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
812 PM EDT THU SEP 6 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-071000-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
812 PM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS FOR FRIDAY GENERALLY
ALONG AND SOUTH OF INTERSTATE 94.  A RISK FOR LARGE HAIL...DAMAGING
WINDS AND TORNADOES MAY EXIST.  IN ADDITION HEAVIER RAIN WILL BE
POSSIBLE WITH SOME LOCATIONS POSSIBLY SEEING MORE THAN AN INCH.  THE
HEAVIEST RAIN AXIS APPEARS TO BE SETTING UP ALONG AND SOUTH OF
INTERSTATE 96.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY.

LMZ844>849-071000-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
812 PM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE OVER LAKE MICHIGAN FRIDAY INTO
FRIDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED...WITH THE BEST
CHANCE OF STORMS OCCURRING SOUTH OF MUSKEGON.

STRONG NORTHERLY WINDS FRIDAY NIGHT INTO SATURDAY WILL BUILD LARGE
WAVES POSING A HAZARD TO BOTH SMALLER WATER CRAFT AND SWIMMERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY FOR INLAND AREAS.

DUKE MJS BDM

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.